Talk

Advanced search

Mumsnet has not checked the qualifications of anyone posting here. If you need help urgently, see our mental health web guide which can point you to expert advice.

Citalopram

(1 Post)
EnlightenedOwl Fri 12-Apr-13 23:02:28

I took this for a long time and came off it about four or five weeks ago following phased withdrawal. I came off it at my request under medical supervison and went from 20mg to 10mg, alternate doses then stopped completely.
At first felt ok but now I feel really bad. Very low, down, moody, irritable.
I need to go back on it don't I?
I've arranged to go back and see the GP. The tablets are still on my repeat prescription but I think I should see the doctor so they know the symptoms have come back and can offer advice.
Very disappointed I so wanted to come off the meds.

Join the discussion

Join the discussion

Registering is free, easy, and means you can join in the discussion, get discounts, win prizes and lots more.

Register now